# SDR AALA202307036599

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A320*
- Aircraft serial: 4843
- Aircraft time: 35,849 hours, 14,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL SHOWS AMBER 4L DOOR PRESSURE ACTUAL DOOR PRESSURE IN THE GREEN. MAINTENANCE SERVICED 4L DOOR ASSIST CYLINDER PER AMM 52-10-00.
